# SDR PLGA9609081

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: D49410001
- Part serial: 2180788
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,064 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4916 - ON APPROACH, THE NOSE GEAR DOWN AND LOCK LIGHT FAILED TO ILLUMINATE UNTIL THE THIRD ATTEMPT.  ON THE THIRD ATTEMPT, THE GEAR LIGHT ILLUMINATED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  BOS MAINTENANCE DEFERRED THE GEAR IAW MEL 32-33-1.  THE AIRCRAFT RETURNED TO MAINTENANCE WHERE GEAR SWINGS CHECKED GOOD.  AS A PRECAUTION, MAINTENANCE REPLACED THE GEAR HANDLE AND RETURNED THE AIRCRAFT TO SERVICE.  PART TOTAL CYCLES, 6,646.  (X)
